Doctor insights on:
Medicine For Rela Allergy
Took allergy meds earlier, half glass alcoholic cider, 1 soma (carisoprodol). Cant sleep, woke up with diarrhea throat tightness. Risk of respiratory concern?
The dangerous trio: If you are taking soma, (carisoprodol) allergy meds and consume alcohol, then you should understand the effects of mixing the three. When these substances are combined the effect is compounded. The symptoms could be seizures, drowsiness, dizziness respiratory problems, GI problem and even death. If you feel that you are addicted to Soma (carisoprodol) and alcohol, call your doctor. The help is available ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
46 yr-old woman who 9 years ago started having progressive, dramatic neurological and pain symptoms after an "acute illness", including 50-pound.....?
Autoimmune: Post-infectious sequelae can cause a variety of syndromes and symptoms, largely of the autoimmune etiology. CIDP is a possibility. Do you have reflexes? CIDP can be diagnosed with EMG/NCS. Did you have that? There are panels of antibodies associated with not only CIDP but also autoimmune dysautonomia, which is another consideration. Were these panels sent? Mayo has comprehensive panels. For dysautonomia testing, I would recommend tilt table and skin biopsy for small fiber neuropathy. Other considerations include myopathies, which can be metabolic or mitochondrial, and I would recommend EMG as well as possible muscle biopsy. ...Read more
It has been 2 times that I panic in the test in class and I forgot what I do and don't know how to work? I am taking faverin recently. Can that be rela (carisoprodol)
I have a flaky scalp however hairdressers have stated that it is not dandruff. I have lyconplanisis and 20 nail dystropy and they say it could be rela?
Well: First of all you need to see a doctor for a diagnosis and then you can discuss treatment options ...Read more
Feels like I'm not emptying bladder. A week ago I had what I thought was a UTI but drank cranberry juice and was gone the next day. Can it be UTI rela (carisoprodol)?
Maybe.: May be related to the UTI, but not emptying bladder may be more complicated than just a UTI. You should probably see your doc to make sure the bladder is emptying and get to the bottom of your problem - maybe this was not a UTI to begin with. Checking bladder volumes is a very simple and non invasive test. ...Read more
Chest pain was on the right side and lasted for a week then went away when I took Pepcid for 10 days as doctor prescribed on the last day pain came back on left side age 20 after I finished lifting my game system and monitor to car what is this pain rela
Chest pain, muscular: There are a few things that could be the cause although if it was clearly associated with the lifting then a pulled muscle is a good possibility. If you are having persistent chest pain with any exertion though, or pressure, nausea, tightness or shortness of breath it could be something else. Either way I'd just have urgent care take a quick look and maybe prescribe some physical therapy. ...Read more
Somedays whenever I stand up my heart rate elevates and I get real weak and dizzy. Doesn't last long but I hate it. I do have anxiety. Could it be rela (carisoprodol)?
Hair loss I am currently using the IUD mirena, and I have been noticing that my hair, which used to be thick long and healthy, has been thinning and coming out more. I thought the edges had came out because I had dyed my hair 2 weeks before getting a rela
Hair loss in females: You should see your local dermatologist for advice and a possible diagnosis. On-line speculation will only lead to further confusion or delay your presentation. Make your appointment today if you are worried. ...Read more
My gf's period started late and also started having red pimples all over her face after having sex for the first time till now. Are these symptoms rela (carisoprodol)?
The red pimples on: Her face are not likely due to having sex. Some females do have acne breakouts near the time of their period. Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, hormone irregularities, drug use ; meds ...Read more
Excruciating pain in shoulder blade and back of arm and tingling in fingers, help can't find much relief even taking an anti-inflammatory, muscle rela (carisoprodol)?
Nerve: Several considerations, such as nerve problem in neck shoulder region, or even distally in arm. See your doctor to find out if this might be cervical radiculopathy, thoracic outlet syndrome, carpal tunnel syndrome, or notalgia paresthetica. If this left sided, check for cardiac issues. ...Read more
Yesterday I was exposed to bleach for approximately 11 hrs off and on, breathing the fumes and also exposure through cuts on my hands. Today I woke up with a terrible migraine, stuffy/runny nose, chills and a general feeling of malaise. Could this be rela
Yes: This would be consistent with irritant effect from the fumes, particularly if bothersome during the exposure. Increase ventilation next time if possible and/or consider wearing protective equipment. It may also be coincidence (if, for example, you've contracted a cold) ...Read more
Had an ablation on Sept 18. I do for my period now. But instead I got the stomach flu for over 36 hours. Nobody around me is sick. Could it be rela (carisoprodol)?
See below: The only tie-in would be if you caught it from one of the hospital personnel. On the other hand, stomach flu should subside in less than a week. If it doesn't you should call your physician. While a bacterial infection is a theoretical complication of an ablation, it is highly unlikely ...Read more
Stop taking it: If it is an extreme necessity, and there are no alternatives, and you don't know whether this an allergic reaction or an adverse drug reaction (side effect), see an allergist/immunologist for evaluation and possible desensitization to the said drug for treatment of a particular disease episode, good luck ...Read more
Various Options: Daily steroid or antihistamines nasal sprays (fluticasone, azelastine) are helpful. Determining exactly what you could be sensitized to in order to practice appropriate avoidance measures is also important. If medications and avoidance are not effective or not feasible allergen immunotherapy (allergy shots) could be an option as well. Other meds include Sudafed, Mucinex, (guaifenesin) Afrin, oral antihistamines ...Read more
Could be!: Without understanding the circumstances and the type of reaction, it is impossible to answer the question. If you started the new medicine, and experienced a reaction, it could be due to allergy to the medication. ...Read more
No cure yet, but...: Allergy shots (allergen immunotherapy) is currently the only treatment that is disease modifiying, meaning it can change how the body responds to exposure to allergens. It is "natural" and long lasting effects carry on after shots are stopped. It works for most, but not all people. Closest thing to a cure so far..... For more read my blog at: http://www. Familyallergyasthmacare. Com/2013/03/its-no. ...Read more